Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On macro bid, have rash on stomach, bumps on arms, small dots on legs. Could this be a allergic reaction?

i have been taking a generic for macro bid for about 4 days and today i noticed a rash on my stomach , bumps on my arms, and small red dots on my legs. I was wondering if this could be an allergic reaction? Also today when I noticed them I was working all day in a pizza place and them temp stays around 84 degrees. There is no other symptoms just the rash/ hives . Should I continue to take the antibiotic or stop and wait till monday to talk to the doctor?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these medicines are know to cause allergies
stop this and after stopping 3 wk are required to complete recovery
start with anti allergic ebastine 10 mg bd
syp cpm i tef night
add antacid liquid 3 times
apply calamine lotion on skin 3 -4
take warm water
and antiemetc sos for vomiting
contine 3 wk
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor